# SDR CALA2024101800865

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 30,796 hours, 11,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 5756
- Condition: Faulty
- Location: Rt A/C Pack Temp
- Part time: 70,404 hours, 24,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL  COCKPIT TEMP. UPON ARRIVAL CHECKED BOTH ZONE TEMP CONTROLLERS NO FAULTS PERFORMED TEST ON BOTH CONTROLLERS NO FAULTS UPDATED LABOR HOURS AND GROUND TIME REMOVED AND REPLACED #2 PACK ZONE TEMP CONTROLER PER AMM 21-61-20. BITE TEST PASSED.PARTS USED:  58-2161-9-0002,QTY :1  1334849,QTY :1 ADD EMP:U342887 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1334849  SN OFF 1437 CONTROLLER, CAB  OFF 60-2161-9-0001 1437 ON 60-2161-9-0001 1566 UPON BITE TEST ON #1 CONTROLLER,  FOUND TCV FAULT LIGHT ON . SUSPECT TEMP CONTROL VALVE INOP. TCV PN 398908-6. PART ORDERED TO BALLPARK DROPOFF. REMOVED AND REPLACED #1 TCV OPS AND LEAK CHECK GOOD BITE BOTH #1 AND #2 CONTROLLERS NO FAULTS FOUND PER 21-51-10PARTS USED: 58-2151-9-0011,QTY :1  58-2151-9-0009,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1359782  SN OFF 5756 VALVE, CONTROL,  OFF 58-2151-9-0009 5756 ON 58-2151-9-0011 6229 AIRCRAFT OK TO CONTINUE
